# SDR AALA202306123342

- Difficulty date: June 7, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 22,707 hours, 2,754 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 19090007
- Part serial: 1695
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 22,707 hours, 2,754 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SIDE WINDOW SHATTERED AT CRUISE. REPLACED CAPTAIN'S SIDE WINDOW PER JOB CARD 78L21056002.
